Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 86, NWS San Francisco Bay Area, CA

June 19, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 19, 2012, 3:12 AM PDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2012, 3:12 AM PDT (10:12 UTC)
Expired
Jun 19, 2012, 8:00 PM PDT
In force
17 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WHUS76 KMTR 191012
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
312 AM PDT TUE JUN 19 2012

PZZ530-191815-
/O.EXP.KMTR.SC.Y.0083.000000T0000Z-120619T1000Z/
/O.NEW.KMTR.SC.Y.0086.120619T1012Z-120620T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
312 AM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST TO WEST WINDS OF 15 TO 25 KT WILL CONTINUE
  THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-191815-
/O.EXB.KMTR.SC.Y.0083.000000T0000Z-120620T1300Z/
POINT ARENA TO POINT REYES TO 10 NM-
312 AM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE INTO EARLY
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-191815-
/O.CON.KMTR.SC.Y.0083.000000T0000Z-120620T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
312 AM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE INTO EARLY 
  WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
621 
WHUS76 KMTR 191301
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
601 AM PDT TUE JUN 19 2012

PZZ545-192115-
/O.NEW.KMTR.RB.Y.0034.120619T1301Z-120620T1300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
601 AM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY. 

* SEAS: 8 TO 10 FEET AT A DOMINANT PERIOD OF 11 SECONDS.

* FIRST EBB: 1.1 KNOTS AT 5:12 PM THIS EVENING.

* SECOND EBB: 2.6 KNOTS AT 4:43 AM WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ540-192115-
/O.CON.KMTR.SC.Y.0083.000000T0000Z-120620T1300Z/
POINT ARENA TO POINT REYES TO 10 NM-
601 AM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE INTO EARLY 
  WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-192115-
/O.CON.KMTR.SC.Y.0083.000000T0000Z-120620T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
601 AM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE INTO EARLY 
  WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-192115-
/O.CON.KMTR.SC.Y.0086.000000T0000Z-120620T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
601 AM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* WINDS: SOUTHWEST TO WEST WINDS OF 15 TO 25 KT WILL CONTINUE 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
371 
WHUS76 KMTR 191537
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
837 AM PDT TUE JUN 19 2012

PZZ545-191645-
/O.CAN.KMTR.RB.Y.0034.000000T0000Z-120620T1300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
837 AM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR ROUGH BAR. 



$$

PZZ575-192200-
/O.NEW.KMTR.SW.Y.0008.120619T1537Z-120619T2200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
837 AM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 PM
PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM
PDT THIS AFTERNOON. 


* SEAS: NORTHWEST SWELLS 8 TO 10 FEET WITH A PERIOD OF 10 SECONDS
  WILL PRODUCE HAZARDOUS CONDITIONS THROUGH THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER
VESSELS.

&&

$$

PZZ560-192200-
/O.NEW.KMTR.SW.Y.0008.120619T1537Z-120619T2200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
837 AM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 PM
PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM
PDT THIS AFTERNOON. 

* SEAS: NORTHWEST SWELLS 8 TO 10 FEET WITH A PERIOD OF 10 SECONDS
  WILL PRODUCE HAZARDOUS CONDITIONS THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER
VESSELS.

&&

$$

PZZ565-192200-
/O.NEW.KMTR.SW.Y.0008.120619T1537Z-120619T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
837 AM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 PM
PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM
PDT THIS AFTERNOON. 

* SEAS: NORTHWEST SWELLS 8 TO 10 FEET WITH A PERIOD OF 10 SECONDS
  WILL PRODUCE HAZARDOUS CONDITIONS THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER
VESSELS.

&&

$$

PZZ540-192345-
/O.CON.KMTR.SC.Y.0083.000000T0000Z-120620T1300Z/
POINT ARENA TO POINT REYES TO 10 NM-
837 AM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE INTO EARLY 
  WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-192345-
/O.CON.KMTR.SC.Y.0083.000000T0000Z-120620T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
837 AM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE INTO EARLY 
  WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-192345-
/O.CON.KMTR.SC.Y.0086.000000T0000Z-120620T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
837 AM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* WINDS: SOUTHWEST TO WEST WINDS OF 15 TO 25 KT WILL CONTINUE 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
879 
WHUS76 KMTR 192135
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
235 PM PDT TUE JUN 19 2012

PZZ560-565-575-192245-
/O.CAN.KMTR.SW.Y.0008.000000T0000Z-120619T2200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
235 PM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. 



$$

PZZ570-200545-
/O.EXT.KMTR.SC.Y.0083.000000T0000Z-120620T2200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
235 PM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE THROUGH
  WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-200545-
/O.EXT.KMTR.SC.Y.0083.000000T0000Z-120620T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
235 PM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE INTO EARLY 
  WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-200300-
/O.CON.KMTR.SC.Y.0086.000000T0000Z-120620T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
235 PM PDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* WINDS: SOUTHWEST TO WEST WINDS OF 15 TO 25 KT WILL CONTINUE 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 18, 10:54 PM PDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jun 18, 10:54 PM PDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1054 PM PDT MON JUN 18 2012

.DISCUSSION...AS OF 8:55 PM PDT MONDAY...THE MARINE PUSH WHICH
BEGAN YESTERDAY CONTINUED THROUGH TODAY. THE INLAND INFLUX OF COOL
MARINE AIR BECAME SOMEWHAT MORE EFFICIENT LAST NIGHT AND TODAY AS
THE MARINE LAYER DEEPENED PAST 1500 FEET. THE MAGNITUDE OF TODAY'S
COOLING WAS GREATEST IN IN THE HILLS AND IN SOME OF THE INLAND
VALLEYS WHERE TEMPERATURES WERE AS MUCH AS 20 DEGREES COOLER
COMPARED TO YESTERDAY.

WATER VAPOR SATELLITE IMAGERY THIS EVENING SHOWS AN UPPER TROUGH
CARVING OUT ACROSS THE PAC NW AND NORTHERN ROCKIES. SURFACE HIGH
PRESSURE IS RAPIDLY BUILDING TO THE WEST OF THE TROUGH AXIS ALONG
THE OREGON COAST AND NW CA. THE ACV-SFO GRADIENT HAS ALREADY
INCREASED TO 7.4 MB AND MOST LOW CLOUDS HAVE BEEN SWEPT FROM
COASTAL AREAS NORTH OF MONTEREY BAY AS A RESULT. WOULD EXPECT SOME
REDEVELOPMENT OF COASTAL LOW CLOUDS FROM THE GOLDEN GATE SOUTHWARD
OVERNIGHT AS NEAR SHORE WINDS EASE...BUT DEVELOPMENT OF LOW CLOUDS
IN SF BAY MIGHT BE SOMEWHAT MORE LIMITED THAN PREVIOUSLY THOUGHT
DUE TO THE QUICK INCREASE IN NORTHERLY GRADIENTS. A FORECAST
UPDATE WAS RECENTLY COMPLETED TO SCALE BACK SOMEWHAT ON LOW CLOUDS
AND FOG IN THE SF BAY AREA TONIGHT AND TUESDAY MORNING.

FROM PREVIOUS DISCUSSION... THE DEVELOPING THERMAL TROUGH ALONG
THE COAST WILL INDUCE SOME LIGHT TO MODERATE NORTHEAST WINDS IN
THE HILLS TONIGHT...MAINLY FOCUSED OVER THE NORTH BAY HILLS.
LATEST OBSERVATIONS AND MODEL DATA SHOW THE NORTHEAST WIND EVENT
TO BE FAIRLY LIGHT...SHORT IN DURATION AND NOT COVERING MUCH
GEOGRAPHY. THUS FIRE WEATHER CONCERNS WILL BE MINIMIZED WITH
PRETTY GOOD RH RECOVERY MOST LOCATIONS AS WELL WITH THE ONSHORE
TRENDS.

HOWEVER THE NORTHERLY GRADIENT WILL CONTINUE INTO TUESDAY MORNING
AND ALLOW FOR A RAPID REBOUND IN TEMPERATURES...ESPECIALLY FOR THE
NORTH BAY VALLEYS WITH KSTS WARMING AT LEAST INTO THE MID AND UPPER
80S WITH NEAR 90 FOR THE EAST BAY VALLEYS. NOT TOO MUCH CHANGE
EXPECTED ON WEDS WITH WARM INLAND TEMPERATURES AGAIN...HOWEVER A
STRONGER SEA-BREEZE IS LIKELY BY WEDS AFTERNOON AND EVENING AS A
TROUGH OFF THE COAST APPROACHES.

GOOD MODEL CONSENSUS FOR A NOTED COOLING TREND STARTING ON
THURSDAY AS A LARGE SCALE TROUGH BEGINS TO IMPACT THE WEST COAST.
RAIN WILL APPROACH AREAS NORTH OF CAPE MENDOCINO BY FRIDAY NIGHT
OR SATURDAY WITH PERHAPS SOME DRIZZLE ALONG OUR COAST BUT AS WOULD
BE EXPECTED NOT EXPECTING ANY RAINFALL FOR OUR DISTRICT. MAIN
WEATHER STORY THROUGH THE WEEKEND WILL BE THE BELOW NORMAL
TEMPERATURES...ESPECIALLY FOR INLAND LOCATIONS. FOR EXAMPLE
LIVERMORE NOW AVERAGES A DAYTIME HIGH IN THE MID 80S AND AFTERNOON
READINGS THIS WEEKEND WILL STRUGGLE TO REACH THE MID 70S.

&&

.AVIATION...AS OF 10:50 PM PDT MONDAY...THE STRONG 7 MB NORTHERLY
GRADIENT CONTINUES FROM ARCATA TO SAN FRANCISCO LEAVING LITTLE IN
THE WAY OF STRATUS ALONG THE NORTHERN AND CENTRAL CALIFORNIA
COAST. HAVE UPDATED THE TERMINAL FORECAST TAKING ALL CIGS OUT OF
BAY AREA TERMINALS. CONFIDENCE IS MODERATE. KMRY AND KSNS WILL SEE
STRATUS RETURN TONIGHT.

VICINITY OF KSFO...VFR CONDITIONS WILL CONTINUE THROUGH TONIGHT.
WINDS WILL REMAIN PREDOMINATELY WEST BUT LIKELY TO BACK TO THE
SOUTHWEST OR BECOME SOMEWHAT VARIABLE OVERNIGHT AND INTO THE EARLY
MORNING HOURS.

KSFO BRIDGE APPROACH...SIMILAR TO SFO.

MONTEREY BAY AREA TERMINALS...IFR CIGS ANTICIPATED TO RETURN TONIGHT.
WINDS WILL BECOME LIGHT AND VARIABLE OVERNIGHT. CLEARING ANTICIPATED
AROUND 18Z TUESDAY MORNING.

&&

.CLIMATE...SUMMER SOLSTICE OCCURS AT 4:09 PM PDT...WEDNESDAY JUNE 20.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...PT ARENA TO PT REYES 0-10 NM UNTIL MIDNIGHT
             SCA...SF BAY UNTIL 3 AM

&&

PUBLIC FORECAST: DYKEMA/RWW
AVIATION/MARINE: CW

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 9:17 PM PDTSmall Craft AdvisoryMTR3 hr
Jun 19, 6:01 AM PDTSmall Craft Advisory for Rough BarMTR3 hr
Jun 19, 8:37 AM PDTSmall Craft Advisory for Hazardous SeasMTR6 hr
Jun 19, 11:09 AM PDTBeach Hazards StatementMTRMonterey, San Mateo, Santa Cruz14 days

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.